# SDR GLBA20110613J

- Difficulty date: June 13, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 32,339 hours, 41,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION, MX FOUND A CORROSION IN THE BELLY SKIN AT FS 243.25 BETWEEN STRINGER 16 AND 15R.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-53-040 MATERIALS UTILIZED ARE INCLUDED IN THE EO.
